# SDR DHLA2009873596

- Difficulty date: August 7, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Cargo Bay
- Part time: 90,676 hours, 25,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT.  NR 2 TRACK LUGS WORN BS 1590.000 - 1680.000 MAJOR REPAIR. PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG. 14 SHEET 1 PG 49-50. REMOVED FLOOR PANEL, DAMAGED TRACK SEGMENT AND SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT IAW SRM 53-2-3 FIG. 14 SHEET 1 PG 49-50, SRM 51-2-0 FIG. 50 SHEET 73.  INSTALLED NEW TRACK SEGMENT AND REINSTALLED SPLICES IAW SRM 53-2-3 FIG. 14 SHEET 1 PG 49-50, SRM 51-3-0, SRM 51-3-1. REINSTALLED FLOOR PANEL IAW SRM 51-3-0, SRM 51-3-1.
